# SDR ASAA2018021923582

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 17,143 hours, 5,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 4126
- Condition: Failed
- Location: Left
- Part time: 44,561 hours, 14,950 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR THE LT PACK TRIP.  ACFT GROUNDED .  FOUND THE SENSE LINE ON THE LT ACM FOR THE STANBY TEMP CONTROL VALVE LOOSE.  REMOVED THE LT ACM IAW AMM 21-51-04. FOUND THE FAN IMPELLER DAMAGED AND ACM SEIZED.  NO FOD DAMAGE NOTED IN THE COOLING AIR EXHAUST PATH.  VISUALLY INSPECTED THE HEAT EXCHANGERS.  NO DEFECTS.  INSTALLED NEW LT ACM IAW AMM 21-51-04-400-802-002. ACM INSTALLATION TEST PASSED. LEAK AND OPS CHECKED GOOD.
